# SDR 2012FA0000238

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: General aviation
- Aircraft: N291B
- Make and model: Beech B300
- Aircraft serial: FL559
- Aircraft time: 1,202 hours, 949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: 118077
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE VISUALLY INSPECTING PILOT’S AND CO-PILOT’S SMOKE GOGGLES,  BOTH RT AND LT RIVETS THAT ATTACH THE STRAPS TO THE GOGGLES LENSES FAILED, CAUSING THE STRAPS TO FALL OFF ALONG WITH THE GOGGLE LENSES.  THIS WAS THE CASE WITH BOTH THE PILOT AND CO-PILOTS SIDES.
